Počet záznamů: 1  

Commentary on local and boundary regularity of weak solutions to Navier-Stokes equations

  1. 1.
    SKALÁK, Z. Commentary on local and boundary regularity of weak solutions to Navier-Stokes equations. Electronic Journal of Differential Equations. 2004, 2004(9), 1-14. ISSN 1072-6691. Dostupné z: http://www.emis.de/journals/EJDE/Volumes/2004/09/abstr.html
Počet záznamů: 1  

  Tyto stránky využívají soubory cookies, které usnadňují jejich prohlížení. Další informace o tom jak používáme cookies.